# SDR I5PA2016022642501

- Difficulty date: February 26, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N86425
- Make and model: Boeing 727-200
- Aircraft serial: 21459
- Engine: Pwa JT8D17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF THE CREW CALLED IN THE COMPANY RADIO THAT THEY WERE NOT GETTING A GREEN LIGHT FOR THE NOSE GEAR & THAT THE RED UNSAFE LIGHT STAYED ILLUMINATED.  THEY CYCLED THE GEARS & STILL DID NOT GET THE RED NOSE GEAR LIGHT TO EXTINGUISH & THE GREEN LIGHT TO ILLUMINATE.  THEY REQUESTED A FLY BY TO SEE IF THE GEARS WERE FUNCTIONING.  AS THEY FLEW BY ONLY THE MAIN GEARS WERE DOWN & THE NOSE WAS FULLY RETRACTED WITH THE DOORS CLOSED.  CREW ADVISED THAT THEY MADE NUMEROUS ATTEMPTS WITH THE MANUAL EXTENSION.  AFTER GOING THROUGH ALL THE NORMAL & ABNORMAL PROCEDURES NUMEROUS TIMES WITHOUT SUCCESS & MONITORING THE FUEL LOAD, WE HAD THE CREW DO ONE TOUCH & GO WITH THE AIRPORTS PERMISSION, TO SEE IF IT WOULD UNJAM THE NOSE GEAR TO COME DOWN, BUT THAT WAS UNSUCCESSFUL.  THE CREW THEN PREPARED FOR AN EMER LANDING WITH THE NOSE GEAR RETRACTED & LANDED SAFELY.
